# SDR WX0A2021093073847

- Difficulty date: September 27, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 46,398 hours, 30,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT (EPSU) BAT (13WL) FAULT DURING EMERGENCY LIGHT TEST / REPLACED EPSU BAT (13WL) IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPS CHK GOOD."
